AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Need help!!
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 4
Join Date: Oct 2005
Need help!! - 10-02-2005, 03:31 PM

Hey everybody,

I need some help from you guys. I was on week 5 of a deca cycle and about to start some others when I started getting bad stomach aches. They lasted for 5 days and then became unbearable. I checked myself into the emergency room on Friday morning. They ran all kinds of tests and dont really know why but I had some sort of bad infection in my colon/bowel/intestine. I was in the hospital for three days on all kinds of strong antibiotics and pain killers. I have to go back in a week for more tests.

These are my questions.

1. I'm pretty sure that this all must have something to do with the deca. Have any of you ever heard of something like this?

2. What do I do now? Do I just completely stop or do I need to cycle down? I've never had to stop a cycle like this before. I've never come across any problem like this before. I'm obviously not going to start any other gear but what do I do now?

3. How will taking antibiotics effect all this?

Thanks guys. I appreciate your help.

Nate
   
Reply With Quote
Old
  (#2)
AnaSCI SENIOR
 
Little Man's Avatar
 
Offline
Posts: 507
Join Date: Jul 2005
Location: somewhere, US
10-02-2005, 04:37 PM

how much were you doing and where were youu injecting? what brand did u buy?
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 4
Join Date: Oct 2005
10-02-2005, 04:51 PM

I was at 400 mg's injecting in my ass and it is good stuff. Ever heard of anything like this? I'm not even sure if its a coincidence or if the infection is related.
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
Pitbull's Avatar
 
Offline
Posts: 37
Join Date: Apr 2004
10-02-2005, 05:06 PM

I dont think its related to the Deca
   
Reply With Quote
Old
  (#5)
AnaSCI SENIOR
 
healthfreak's Avatar
 
Offline
Posts: 949
Join Date: Jun 2005
10-02-2005, 05:38 PM

Never heard of anything near this. sorry bro
   
Reply With Quote
Old
  (#6)
AnaSCI FREAK
 
Offline
Posts: 360
Join Date: Sep 2005
10-02-2005, 05:53 PM

An infection as specifically localized as you mentioned, lower gi tract does not sound deca related to me

N
   
Reply With Quote
Old
  (#7)
wolfyEVH
Guest
 
Posts: n/a
10-02-2005, 07:00 PM

not the deca....however u should be smart enough to know running deca only is a horrible cycle. your body is producing zero testosterone which isnt healthy at all.
   
Reply With Quote
Old
  (#8)
AnaSCI SENIOR
 
Little Man's Avatar
 
Offline
Posts: 507
Join Date: Jul 2005
Location: somewhere, US
10-02-2005, 08:45 PM

yu wegh 200 lbs? but yea unlessu drank it lol
   
Reply With Quote
not steroid related
Old
  (#9)
AnaSCI FREAK
 
Offline
Posts: 466
Join Date: Jun 2005
not steroid related - 10-03-2005, 12:47 AM

I would love somebody to correct me if I'm wrong but it seems to me that if you have an infection in your bowels it means your diet needs attention. That bad bacteria grew in your colon then festered there in that stinky bacteria soupy nest.

To clear up your bowels you need to weed, feed, and seed. You need to weed out the bad bacteria--those antibiotics should be doing a nuclear option on those guys. Unfortunately you are also nuking the good bacteria in your gut. So you still need to feed and seed the good bacteria. You seed by eating yogurt with acidophilus culture. This contains the good bacteria. You feed by eating nutrients that promote the good bacteria like probiotic supplements. BTW, sugar and carbs promote the bad bacteria.

I doubt steroids would play a significant role in your bowel infection.
   
Reply With Quote
Old
  (#10)
AnaSCI MEMBER
 
Offline
Posts: 4
Join Date: Oct 2005
10-04-2005, 10:55 AM

Thanks for all the advice guys. I guess my only question is do you all think that at this point I should stop my current cycle or continue on with my plan. Will the antibiotics have any negative effect on my cycle or should doing both be fine?
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 06:37 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.